# SDR DALA1035899864

- Difficulty date: November 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 200-303, RBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 51-10-3 & 53-05.  REMOVED SEAT TRACK IAW SRM 51-30-1.  FABRICATED SEAT TRACK IAW SRM 53-23-0, FIG 4 & LOCATED, DRILLED IAW SRM 51-10-4, TREATED & PRIMED IAW SRM 51-10-3.  INSTALLED SEAT TRACK IAW SRM 51-30-1.
